# SDR 95ZZZX6816

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2935B
- Make and model: Beech D35
- Aircraft serial: D3576
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT EXPERIENCED AILERON MOVEMENT RESTRICTIONS ON RUN-UP CHECK.  AILERONS MOVED TO FULL RIGHT DEFLECTION, AND WOULD COME ONLY THREE-FOURTHS OF THE WAY BACK TO NEUTRAL POSITION, AND LOCK.  WOULD ONLY MOVE TO RIGHT.  AFTER MUCH T/S, DISCOVERED CONTROL YOKE & COLUMN ARM & SHAFT WERE FULL OF DECON MOUSE KILLER PELLETS RESTRICTING MOVEMENT OF CHAIN & SPROCKETS IN YOKE & ROTATING SHAFT IN THE COLUMN SHAFT THAT GOES INTO THE INSTRUMENT PANEL.  A GOOD CLEANING RESOLVED PROBLEM.  OWNER REMOVED DECON BAITING STATIONS IN THE HANGAR.  HE ALSO HAD METAL RINGS AROUND HIS TIRES THAT SHOULD KEEP MICE FROM GETTING IN.
